# SDR DALA2019081864835

- Difficulty date: August 15, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LOWER INBD FASTENER HOLE OF DOOR STOP 7 A T RH SIDE, CRACK DIRECTION 8 OCLOCK AND DEPTH IS 0.130 INCH, REPLACED INTERCOSTAL LOC. FRAME 16 AT LEVEL DOOR STOP 7 RH SIDE AS PER A320 SRM 51-72-11 AND DRAWING #D53114223
